# SDR 08FDEA04766

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651759360
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY BELOW FLOOR WATERLINE 208 APPROX STA 294-312 AND APPROX 41 INCHES INTERCOSTAL WEB BETWEEN FLOORBEAMS IS CRACKED, JUST INBD OF LAV DUMP TUBE.  REMOVED INTERCOSTAL FOR REPAIR REF SRM 51-10-2, REPAIRED INTERCOSTAL REF SRM 51-40-03 FIG 1.  TREATED PRIMED AND PAINTED, REF SOPM 20-43-03 PG3, SOPM 20-44-04 PG3.  INSTALLED NEW INTERCOSTAL AT STA 294-312, RBL 41, WL 208 REF SRM 51-30 02 PG 1-12.  THIS IS CLASSIFIED AS A MINOR REPAIR.
